Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal

Posted by junegem on October 5, 2008, at 16:02:05

In reply to Re: Long term effects of Effexor/permanent boltsdraggin, posted by laserguy2 on September 22, 2008, at 15:41:18

> It breaks my heart to hear all the pain we've gone through coming off this drug. Not everybody will be the same. Polarbear206, Your not crazy, I had the same thing happen to me with my eyes also. It took me two weeks before i could even go to work. I took Effexor for 8 months and can't imagine being on it for mutiple years. It did work for me,actually to well, and i acted like a 18 year old.(wife didn't approve of that) I've been diagnosed Bi-polar and now on meds that actually work well!
> I was lucky in that i own the company and could come and go as i please. I followed the withdrawl thread, so i was prepared for the pain. I created a spread sheet for 2 weeks for every feeling i felt while coming off of it. I put it a scale of 0-100 for every feeling. i must admit it was the darkest part of my life, and yes, my beautiful wife had the common sense to lock all my guns and keep the keys. I wish all the best to anyone coming down from this drug. If anybody is interested, you can e-mail me at effexor@laserformllc.com and i can send the spreadsheet to you in excel or PDF format. This helped me understand the pattern that i've been going through the past years. It also helps the new doc see how i feel. Just put in the subject "send me a pdf" or "send me a xls" and i will send you the file, no questions asked. I wish we could attach files on this thread. Any doctors interested are also welcome to e-mail me.
> BTW my old name was laserguy - i forgot the password and started a new logon name.
>
> Once again, good luck to all.
>

I've been on Effexor XR at 225mg for almost five years and recently decided to wean off from it. I reduced by 75 mg, at a time, for two weeks at a time and, other than really weird bad dreams for several nights after the initial reduction, everything was going okay until I decided to stop completely. Now, after two days of flu-like symptoms (severe body aches, chills), dizziness, headache, nausea, panic attacks, weepiness and severe irritability, I split a 75mg capsule open and divided the granules in half to take what I hope is 37.5mg. I'm still waiting for it to take effect as I write this message.

The effexor helped my depression tremendously; however, my cholesterol was up and I thought that after five years, I am finally ready to try to live without it [the drug]. BUT - if the side effects don't get better, I fear I will go right back up to 75mg just to have a good quality of life and get rid of these annoying side effects!

I've not yet experienced the brain zaps and I hope I never do.

As other posters have mentioned, if I'd known the withdrawal would be so bad, I think I would've opted for another drug; but, it worked well on the depression.

I've got my fingers crossed that the half capsules will work okay for the next two weeks, after which I will then try to stop taking it all together.

UGH!!! Hopefully, my husband won't divorce me as I go through this!!! The irritability is awful - I just can't stand him talking to me! I just want to be alone in this! Thank you to all who responded about the withdrawal symptoms as it helps me to know that I may be able to overcome them, eventually!


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:junegem thread:13781
URL: http://www.dr-bob.org/babble/20080926/msgs/855884.html